MathSciNet Relay Station
MathSciNet bibliographic data
MR2022365 (2004i:34044) 34B15 (34C25 47J30 58E05)
Papageorgiou, Evgenia H.; Papageorgiou, Nikolaos S. Two nontrivial solutions for quasilinear periodic equations. Proc. Amer. Math. Soc. 132 (2004), no. 2, 429–434 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement